Title: Perturbation of Wigner matrices and a conjecture
Authors: Fannes, Mark
Petz, D #
Issue Date: 2003
Publisher: Amer mathematical soc
Series Title: Proceedings of the american mathematical society vol:131 issue:7 pages:1981-1988
Abstract: Let H-0 be an arbitrary self-adjoint n x n matrix and H( n) be an n x n (random) Wigner matrix. We show that t bar right arrow Tr exp(H (n) - i t H-0) is positive definite in the average. This partially answers a long-standing conjecture. On the basis of asymptotic freeness our result implies that t bar right arrow tau (exp(a - i tb)) is positive definite whenever the noncommutative random variables a and b are in free relation, with a semicircular.
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science